# SDR IXXA2024041901

- Difficulty date: April 19, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 111,965 hours, 19,754 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Part number: 149T7671110
- Part serial: NSN
- Condition: None
- Location: Zone 700
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SRM 53-60-71-2R, REPAIR 2 REQUIRES ACCOMPLISHMENT TO FACILITATE RMLG SWIVEL FITTING SUPPORT REPLACEMENT
